# SDR SWAA2024072515600

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 23,511 hours, 11,856 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT WEDGE FWD WEB HAS A CRACK EXTENDING 1.6 INCHES FROM FWD WEB OVERLAP ACROSS RADIUS TO O/B FRAME.<[01] C/W EA 24-154-02004 ON #1 ENG PYLON AFT WEDGE FWD WEB.
